.

.

Advil Children's Chewable 7-12 years 20 Tablets by Advil

Advil Children's Chewable 7-12 years 20 Tablets by Advil

$ 8.95

Product Quantity
In stock

Each tablet contains Ibuprofen 100mg. Tablets should be chewed not swallowed whole. This convenient chewable reduces fever for up to 8 hours and also provides relief of pain and discomfort associated with : •Earache•Headache•Minor aches•Colds & flu •Sore throats•Sprains & strains•Tumbles•Falls Who can use this product Children 2 – 7 years Do not use In children under 7 years of age In adults or children over 12 years Active Ingredients Each tablet contains Ibuprofen 100mg Raspberry Flavour Up to 8 hrs fever relief  Also contains aspartame and up to 6g of maltitol and 87mg of sorbitol per maximum daily dose, which may have a laxative effect or cause diarrhoea. For precautions and warnings please refer to the carton. If the child is unable to chew, the tablets may be crushed and mixed with water, jam or honey. Advil Pain & Fever Relief Children's Chewable is a great tasting raspberry flavoured chewable tablet for children aged 7-12 years. Store below 25°C.  .


Tags: Advil Children's Chewable 7-12 years 20 Tablets by Advil

Product data

Related products